# SDR CA960723501

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg Door
- Part time: 2,872 hours
- Component: Cndair
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND GEAR RETRACTION, NOSE GEAR BEGAN MAKING CLUNKING NOISE. FOUND NOSE GEAR DOOR LINKAGE OUT OF ADJUSTMENT. ACTUATING RODS ADJUSTED.
